# SDR FDEA201807091650

- Difficulty date: July 9, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 82,187 hours, 19,698 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Fire Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON DESCENT, RCVD A LEVEL 1 FIRE DET 2 FAULT. TROUBLESHOT, FOUND INTERMITTENT SHORT TO SHIELD/GROUND ON ENGINE FIRE DETECT HARNESS 420803-0000. REMOVED UNSERVICEABLE HARNESS, AWAITING THERMAL WRAP. REMOVED WIRE HARNESS PN 224W9931-501 SN 4815681045. REPLACED NR 2 ENGINE FIRE DETECT HARNESS 420803-0000, OP CHECK GOOD, REF MM26-11-02-05 AND WDM 71-51-11. REPLACED NR 2 ENGINE FIRE DETECT HARNESS 420803-0000, OP CHECK GOOD, REF MM26-11-02-05 AND WDM 71-51-11.
